# SDR AALA20060765

- Difficulty date: October 1, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT FORWARD AND AFT CABIN INOPERATIVE.  REPLACED BATTERY PACKS FOR EMERGENCY LIGHTS AT FORWARD AND AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
